# SDR WX0A2015021672410

- Difficulty date: February 8, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N217NV
- Make and model: Airbus A320-214
- Aircraft serial: 1347
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN MEGA PHONE INOPERATIVE.  R & R AFT MEGA PHONE BATTERIES.  OPERATIONS CHECKED GOOD IAW MM 25-60-00.
